MAUDE Adverse Event Report: ABBOTT QUADRA ALLURE MP; IMPLANTABLE PACEMAKER PULSE GENERATOR

ABBOTT QUADRA ALLURE MP; IMPLANTABLE PACEMAKER PULSE GENERATOR
Model Number PM3542
Medical Device Problem Code Failure to Interrogate (1332)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/21/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the device could not be interrogated.The device was explanted and replaced to resolve the event.The patient was stable and there were no adverse consequences.
 
Additional Manufacturer Narrative
The reported event of wireless communication problem was not confirmed.Device image analysis indicated excessive high powered telemetry usage which caused device to temporarily disable rf telemetry to preserve battery power.The monthly current trend was normal, and voltage was in normal range of operation.Further electrical and mechanical analysis performed in nominal setting did not find any anomaly and device was able to be interrogated through rf telemetry.Longevity assessment was performed, and device was found to have appropriate remaining longevity.

Brand Name
QUADRA ALLURE MP
Common Device Name
IMPLANTABLE PACEMAKER PULSE GENERATOR
Manufacturer (Section D)
ABBOTT
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ABBOTT
15900 valley view court
sylmar CA 91342
Manufacturer Contact
richard williamson
15900 valley view court
sylmar, CA 91342
MDR Report Key16857360
Report Number2017865-2023-18994
Device Sequence Number3365731
Product Code NKE
UDI-Device Identifier05414734510080
UDI-Public05414734510080
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
P030035
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/18/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2024
Device Model NumberPM3542
Device Catalogue NumberPM3542
Device Lot NumberP000160804
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/21/2023
Supplement Date Received by Manufacturer06/27/2023
Initial Report FDA Received Date05/02/2023
Supplement Report FDA Received Date07/18/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/08/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown